https://baldingblog.com/wp-content/uploads/2017/09/logo-small-300x62.png 0 0 William Rassman, M.D. https://baldingblog.com/wp-content/uploads/2017/09/logo-small-300x62.png William Rassman, M.D.2018-05-18 06:45:522018-05-18 08:32:28Tapering Finasteride
I have a question about Finasteride tapering (I seem to remember something about this on your website, but can’t access the link now). Basically, is there any recommended dosage regime to slowly taper yourself onto the usual 1mg/day dose? i.e. working your way up from 0.5mg once a week, then up to 0.5mg EOD, then 1mg EOD, then 1mg daily, over a period of a couple of months? Or could this kind of slow tapering actually be harmful?
If you are having side effects from this drug, you can just stop it. Tapering it will not alter the “catch-up” hair loss that many people who stop the drug experience. Catch-up hair loss reflects a loss of all of the hair that did not fall out or was gained from the drug, and the person who stops the Finasteride will see this effect within 3 months.